JournalsjncgVol. 6, No. 1pp. 1–197

La conjecture de Baum–Connes à coefficients pour les groupes hyperboliques

  • Vincent Lafforgue

    Centre de Mathématiques de Jussieu, Paris, France
La conjecture de Baum–Connes à coefficients pour les groupes hyperboliques  cover
Download PDF

Abstract

This paper gives a proof of the Baum–Connes conjecture with coefficients for hyperbolic groups. More precisely the injectivity of the Baum–Connes map was etablished by Kasparov and Skandalis and we prove the surjectivity.

Cite this article

Vincent Lafforgue, La conjecture de Baum–Connes à coefficients pour les groupes hyperboliques . J. Noncommut. Geom. 6 (2012), no. 1, pp. 1–197

DOI 10.4171/JNCG/89